# SDR SWIA200514742

- Difficulty date: March 7, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 8,697 hours, 6,825 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AIRSTAIR AFT DRAG ANGLE IS CRACKED BESIDE DOOR ASSIST PULLEY BRACKET FS 357.00.  ITEM FOUND AT C-CHECK INSPECTION.  DRAG ANGLE REPAIRED IAW CRJ REO 601R-52-11-513.
